RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 3, Pages 331–340 (Mi mz5166)  

Weakly uniform bases and the first countability axiom

S. A. Peregudov


Full text: PDF file (943 kB)

English version:
Mathematical Notes, 1986, 40:3, 694–699

Bibliographic databases:

UDC: 513.8
Received: 20.04.1984

Citation: S. A. Peregudov, “Weakly uniform bases and the first countability axiom”, Mat. Zametki, 40:3 (1986), 331–340; Math. Notes, 40:3 (1986), 694–699

Citation in format AMSBIB
\Bibitem{Per86}
\by S.~A.~Peregudov
\paper Weakly uniform bases and the first countability axiom
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 3
\pages 331--340
\mathnet{http://mi.mathnet.ru/mz5166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869924}
\zmath{https://zbmath.org/?q=an:0618.54026}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 3
\pages 694--699
\crossref{https://doi.org/10.1007/BF01142472}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200005}


Linking options:
  • http://mi.mathnet.ru/eng/mz5166
  • http://mi.mathnet.ru/eng/mz/v40/i3/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:150
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020